# SDR ASAA2014011412392

- Difficulty date: January 14, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 14,976 hours, 4,555 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL DURING LANDING CHECK. ACFT GROUNDED.  PERFORMED FIM 21-62-842. TESTS OK. CABIN ZONE TEMP LIGHT STAYS OUT.  NO HISTORY 90 DAYS.  GROUND VERIFICATION TESTS OK.
